Last reply 11 months ago
Tysabri depression

Has anyone else on tysabri ever notice they get very depressed the week after the injections and then get back to normal?
I’ve noticed that I get very emotional and doubt everything. I’m just wondering if it’s onky me that feels this way.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


Anonymous
12 months ago

Hey @dominiqueg

I’m sorry your feeling this way. I’m on Tysabri too and have been since May 2016, I don’t notice anything just after the infusion I get tired but I do feel a more general lift in terms of how I feel physically and I think that makes me feel good emotionally.

I’m a general happy person and always have a smile on my face and try and see the good in things and people (often to my own detriment). But I’ve been feeling very down just late which is really not like me – especially with Christmas coming. Yeah also like you say you begin to doubt yourself and your ability to do things. Anyway, I guess my point here is maybe this is just MS? rather than Tysabri? I’m really not sure, MS is a rollercoaster of emotions maybe you are on a dip just now? I would keeps feelings diary and then discuss with my MS nurse. Whatever it is, I hope things get better for you. It’s really not nice feeling sad.

Take Care
Avril xxx


Anonymous
11 months ago

Hello avrilt,
The thing is that it only happens after the infusion and then I’m better so it’s weird. I’m getting back to being a pretty happy person that deals with my emotions and it’s getting better. It might be from being a little more tired I’ve told my tysabri nurse and she’s told me it could be the infusion but to talk to my nurse after 5 infusion so I’m keeping my head high and putting on a smile even if inside I feel like curling into a ball and crying. It all very new and confusing but I do my best.


mehrush
11 months ago

Hi @dominiqueg
I’m on second stage of MS and currently on tysabri on the first day of infusion I’m very cheerfull and after 2 days I will start feeling depress . . It’s very hard for me because I have two babies and I have been started yelling at them I don’t know to fix this..!


Anonymous
11 months ago

@mehrush I don’t have any kids but I definitely understand then wanting to hate everyone and everything being too much. I don’t know how to fix it but sometimes knowing we are not alone helps. I think the safest thing to do would be to tell your MS nurse or look into the MS society where you live and they could probably send someone to help you during the tough times.


mehrush
11 months ago

@dominiqueg here actually there is not much awareness about MS as I live in India there are not much cases or groups, but I think I need some counseling session it might fix all this . Hope so:)


Anonymous
11 months ago

@mehtush I hope it does help. Maybe have family help you out a little.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.